Does mixing monster energy drink and benadryl cause any bad side effects?!
Question: Does mixing monster energy drink and benadryl cause any bad side effects!?
So i don't know about Monster but, i def don't recommend benadryl with NOS, or maybe its just a bad idea to take the two on an empty stomach!. I just tried it!. and i am buggin! Im at work so i dint want to be drowsy from the benadryl so i got a NOS too thinking it would counter act!. But yeah my head is spinning, my skin is crawling and uncomfortable, my tongue is kinda numb and tingly and my speech is kinda slurred!. Im never doing that again!.Www@FoodAQ@Com
not trying to be a pain in the *** here, but it can kill you, probably wont, but there is a definite possibility!. the monster is formed to speed up your central nervous system, and a side affect of benadryl is that it slows down your nervous system!.!. these 2 things do not mix well, and can really screw you up!. Www@FoodAQ@Com
Thats fine but if you mix crack cocaine and monster it makes you high, who knew!? Www@FoodAQ@Com
Nope, it's perfectly safe!. I do it all the time!.Www@FoodAQ@Com
too much of it could have some side effects!. Www@FoodAQ@Com
yes it can kill you if you drink enoughWww@FoodAQ@Com